Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 262, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Sep 26, 2011, 4:53 PM EDT for 4 counties in West Virginia. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2011, 4:53 PM EDT (20:53 UTC)
- Expired
- Sep 26, 2011, 5:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Calhoun County, WV, Gilmer County, WV, Ritchie County, WV, Roane County, WV
The radar
The Charleston,WV radar (KRLX), 92 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 4:55 PM EDT | TSTM WND DMG | 3 Nw Arnoldsburg, WV | TREE DOWN ALONG COUNTY RT 18 |
| Sep 26, 4:56 PM EDT | TSTM WND DMG | 3 Se Grantsville, WV | TREE DOWN ALONG WV ST RT 5 |
| Sep 26, 4:58 PM EDT | HAIL 0.25 | 2 Sse Mount Zion, WV | |
| Sep 26, 5:07 PM EDT | TSTM WND DMG | 6 Nne Grantsville, WV | TREE DOWN ALONG RT 8 SE OF COMMUNITY OF NOBE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 391 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
211 WUUS51 KRLX 262053 SVRRLX WVC013-021-085-087-262130- /O.NEW.KRLX.SV.W.0262.110926T2053Z-110926T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 453 PM EDT MON SEP 26 2011 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CALHOUN COUNTY IN WEST VIRGINIA... THIS INCLUDES THE CITY OF GRANTSVILLE... WEST CENTRAL GILMER COUNTY IN WEST VIRGINIA... SOUTH CENTRAL RITCHIE COUNTY IN WEST VIRGINIA... NORTH CENTRAL ROANE COUNTY IN WEST VIRGINIA... * UNTIL 530 PM EDT * AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ARNOLDSBURG...OR 6 MILES SOUTHWEST OF GRANTSVILLE...AND MOVING NORTHEAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT ZION...BIG SPRINGS...TANNER AND BURNT HOUSE.. . PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3909 8098 3896 8080 3876 8115 3886 8131 TIME...MOT...LOC 2053Z 227DEG 26KT 3885 8114 $$ 10
2 follow-up statements
595 WWUS51 KRLX 262109 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 509 PM EDT MON SEP 26 2011 WVC013-021-085-087-262130- /O.CON.KRLX.SV.W.0262.000000T0000Z-110926T2130Z/ GILMER WV-CALHOUN WV-ROANE WV-RITCHIE WV- 509 PM EDT MON SEP 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR SOUTH CENTRAL RITCHIE...NORTH CENTRAL ROANE...NORTHERN CALHOUN AND WEST CENTRAL GILMER COUNTIES... AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GRANTSVILLE...MOVING NORTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG SPRINGS...TANNER AND BURNT HOUSE. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3909 8098 3896 8080 3876 8115 3886 8131 TIME...MOT...LOC 2109Z 227DEG 26KT 3893 8103 $$ 10
110 WWUS51 KRLX 262129 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 529 PM EDT MON SEP 26 2011 WVC013-021-085-087-262139- /O.EXP.KRLX.SV.W.0262.000000T0000Z-110926T2130Z/ GILMER WV-CALHOUN WV-ROANE WV-RITCHIE WV- 529 PM EDT MON SEP 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RITCHIE...NORTH CENTRAL ROANE...NORTHERN CALHOUN AND WEST CENTRAL GILMER COUNTIES WILL EXPIRE AT 530 PM EDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. OTHER STORMS IN THE AREA COULD PRODUCE GUSTY WINDS AND PEA SIZE HAIL. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3909 8098 3896 8080 3876 8115 3886 8131 TIME...MOT...LOC 2129Z 227DEG 26KT 3903 8089 $$ 10
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 3:14 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Sep 26, 3:14 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 314 PM EDT MON SEP 26 2011 .SYNOPSIS... A COLD FRONT PUSHES EAST ACROSS THE AREA THROUGH LATE TONIGHT. AN UPPER LEVEL LOW WHICH HAS BEEN LOCATED TO OUR WEST FOR SEVERAL DAYS WILL DRIFT EAST BY EARLY THURSDAY. DRY WEATHER EXPECTED INTO THE WEEKEND. ANOTHER WEAK SYSTEM MAY AFFECT US FOR SATURDAY. && .NEAR TERM /THROUGH TUESDAY NIGHT/... LATEST SURFACE ANALYSIS SHOWS AN AREA OF LOW PRESSURE OVER SOUTHERN WISCONSIN WITH A COLD FRONT CURVING ACROSS SOUTHWESTERN OHIO TO NORTHERN LA. AN AREA OF SHOWERS AND THUNDERSTORMS WAS LOCATED ALONG AND AHEAD OF THE FRONT. THE FRONT WILL PUSH SLOWLY EAST ACROSS THE REGION...AND SHOULD FINALLY EXIT THE AREA BY TUESDAY AFTERNOON. MODELS CONTINUE TO INDICATE PRECIPITABLE WATER VALUES WILL APPROACH 2 INCHES JUST AHEAD OF THE FRONT. WITH THE SLOW MOVING NATURE OF THE FRONT... EXPECT REPETITIVE SHOWERS AND STORMS TO MOVE OVER THE SAME AREAS INTO THE OVERNIGHT HOURS. IN GENERAL...AMOUNTS OF 0.50 TO 1 INCH ARE POSSIBLE...WITH HIGHER AMOUNTS IN AREAS WHERE THE SEVERAL STORMS PASS OVER. TOUGH TO DECIDE WHERE THE HEAVIER STORMS MAY PASS...SO HAVE NOT GONE WITH ANY FLOOD PRODUCTS. INSTABILITY IS STILL FORECASTED TO DISAPPEAR WITH LOSS OF HEATING LATER TONIGHT. REGION SHOULD ONCE AGAIN BE IN A DRY SLOT ON TUESDAY INTO TUESDAY NIGHT ACROSS THE LOWLAND COUNTIES...WITH SOME SHOWERS AND STORMS EXPECTED ACROSS THE NORTHERN MOUNTAINS. LATEST GUIDANCE IS CLOSE TO PREVIOUS FORECAST NUMBERS...SO ONLY MADE SOME MINOR TWEAKS. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... BROAD LOW PRESSURE OVER THE GREAT LAKES WILL CONTINUE TO SPIN AND SLOWLY MOVE EASTWARD THROUGH THURSDAY NIGHT. AS IT DOES A VORT MAX ROTATES AROUND WED NIGHT AND EXITS THURSDAY. DRIER AIR MOVES IN BRIEFLY BEHIND THIS BERFORE NEXT SYSTEM AFFECTS THE REGION THURSDAY NIGHT AND FRIDAY. TIMING DIFFERENCES MADE THIS A LITTLE TRICKY WITH POPS. TEMPERATURES GENERALLY A BLEND BETWEEN HPC/MAV/MET. && .LONG TERM /FRIDAY THROUGH SUNDAY/... GENERALLY WENT WITH HPC/GFS SENERIO WITH GREAT LAKES LOW MOVING EAST WITH VORT MAX MOVING THROUGH FRIDAY NIGHT AND EXITING SATURDAY...KEEPING CHC FOR SHOWERS IN THE FORECAST. COLDER AIR BEHIND THIS WILL BE NOTICABLE WITH HIGHS IN THE 50S ON SATURDAY WILL LOWS IN THE 40S WITH 30S IN THE MOUNTAINS BY SATURDAY NIGHT. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... VFR CONDITIONS WILL PREVAIL UNDER HIGH LEVEL CLOUDS SPREADING EAST AHEAD OF A COLD FRONT. THESE CLOUDS WILL SLOWLY LOWER AND THICKEN UNTIL EXPECTED COLD FRONT REACHES SOUTHEAST OH FROM 23-01Z. SCATTERED SHOWERS AND STORMS WILL MOVE NORTHEAST ACROSS SOUTHEAST OHIO AND NORTHEAST KY AS WELL AS WESTERN WEST VIRGINIA...WITH MVFR/IFR CONDITIONS THROUGH 21Z. THE AREA OF SHOWERS AND STORMS WITH MVFR/IFR CONDITIONS WILL SPREAD EAST ACROSS THE REMAINDER OF THE AREA THROUGH 06Z. EXPECT CONDITIONS WILL THEN IMPROVE A FEW HOURS AFTER FROPA...WITH MVFR/VFR CONDITIONS EXPECTED ACROSS MOST OF THE REGION AFT 12Z. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY... FORECAST CONFIDENCE: HIGH ALTERNATE SCENARIOS: TIMING OF SHOWERS AND ASSOCIATED MVFR/IFR CONDITIONS MAY VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H M L L L M M L M M M HTS CONSISTENCY M M M M M M L L M H H H BKW CONSISTENCY H H M H M H H M L M M M EKN CONSISTENCY M L H H H H H H M H H M PKB CONSISTENCY H M M M L L L M L M M H CKB CONSISTENCY H H H H H H H H L M M M AFTER 18Z TUESDAY... NO SIGNIFICANT IFR CONDITIONS ANTICIPATED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH/JS NEAR TERM...JSH SHORT TERM...26 LONG TERM...JS AVIATION...JSH
Hazardous weather outlook, Sep 26, 12:32 PM EDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1232 PM EDT MON SEP 26 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>027-029-033>035-271645- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-GILMER-MCDOWELL-WYOMING-RALEIGH- 1232 PM EDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE PRIMARY SEVERE THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ028-030>032-036>040-046-047-271645- BRAXTON-LEWIS-HARRISON-TAYLOR-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 1232 PM EDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 26, 1:50 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
150 PM EDT MON SEP 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM HAIL PEA RIDGE 38.41N 82.32W
09/26/2011 E1.00 INCH CABELL WV PUBLIC
&&
EVENT NUMBER RLX1100885
JSHLocal storm report, Sep 26, 1:59 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
159 PM EDT MON SEP 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL HUNTINGTON 38.41N 82.43W
09/26/2011 E1.00 INCH CABELL WV PUBLIC
MOSTLY DIME SIZE HAIL WITH QUARTER SIZE MIX IN. VERY
HEAVY RAIN AND VERY GUSTY WINDS. CARS HAD TO PULL OFF
SIDE OF I-64 SOME CARS IN THE MEDIAN.
&&
EVENT NUMBER RLX1100886
JSLocal storm report, Sep 26, 2:00 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
200 PM EDT MON SEP 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0124 PM HAIL PEA RIDGE 38.40N 82.36W
09/26/2011 U0.75 INCH CABELL WV PUBLIC
&&
NNNNLocal storm report, Sep 26, 2:02 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON, WV
202 PM EDT MON SEP 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL HUNTINGTON 38.41N 82.43W
09/26/2011 E1.00 INCH CABELL WV PUBLIC
MOSTLY DIME SIZE HAIL WITH QUARTER SIZE MIX IN. VERY
HEAVY RAIN AND VERY GUSTY WINDS. CARS HAD TO PULL OFF
SIDE OF I-64 SOME CARS IN THE MEDIAN. BETWEEN 115PM -
120PM
&&
CORRECTED EVENT TIME...REMARKS
EVENT NUMBER RLX1100886
JSSpecial weather statement, Sep 26, 2:13 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
213 PM EDT MON SEP 26 2011
WVZ006-014-015-261845-
CABELL WV-KANAWHA WV-PUTNAM WV-
213 PM EDT MON SEP 26 2011
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CABELL...
NORTHWESTERN KANAWHA AND PUTNAM COUNTIES...
AT 211 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
HAMLIN...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR TEAYS VALLEY AROUND 225 PM...NITRO AROUND 230
PM...POCA AROUND 235 PM AND CROSS LANES AROUND 240 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
25 AND 50 IN WEST VIRGINIA.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3851 8210 3848 8206 3853 8205 3865 8176
3840 8166 3832 8205 3837 8205 3837 8209
3835 8212 3835 8213 3847 8219
10Special weather statement, Sep 26, 4:30 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 430 PM EDT MON SEP 26 2011 WVZ016>019-029-262100- CALHOUN WV-GILMER WV-RITCHIE WV-ROANE WV-WIRT WV- 430 PM EDT MON SEP 26 2011 ...A STRONG THUNDERSTORM WILL AFFECT CALHOUN...CENTRAL ROANE...SOUTH CENTRAL RITCHIE...SOUTHEASTERN WIRT AND WEST CENTRAL GILMER COUNTIES... AT 424 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF SPENCER...MOVING NORTHEAST AT 40 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR SPENCER AROUND 435 PM...ARNOLDSBURG AROUND 445 PM...MOUNT ZION AROUND 450 PM...GRANTSVILLE AROUND 455 PM AND BIG SPRINGS AROUND 500 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3911 8113 3898 8091 3861 8131 3872 8149 10
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 12:52 PM EDT | Special Weather Statement | RLX | Cabell | 38 min |
| Sep 26, 1:06 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Putnam, Wayne | 39 min |
| Sep 26, 1:43 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Mason, Putnam, Roane, Wirt and 1 more | 47 min |
| Sep 26, 2:13 PM EDT | Special Weather Statement | RLX | Putnam | 32 min |
| Sep 26, 3:11 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Roane, Wirt | 42 min |
| Sep 26, 4:30 PM EDT | Special Weather Statement | RLX | Calhoun, Roane | 30 min |
| Sep 26, 5:00 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 30 min |
| Sep 26, 5:30 PM EDT | Special Weather Statement | RLX | Doddridge | 30 min |
| Sep 26, 6:02 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 43 min |
| Sep 26, 6:24 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison | 36 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.